# SDR USAA20090925SB152

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Rows 3 & 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 3 (FORWARD BULB) AND 20 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 3 AND 20 PER MM 33-51-21.  OPERATIONAL CHECK GOOD.
